# SDR MASA200602019

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 4,427 hours, 3,253 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5053 CLT - FLAPS 1/2 SPEED STATUS MESSAGE.  MX CLEARED INHIBITS IN SFECU. NO FURTHER DEFECTS NOTED.
